Skip to Main content Skip to Navigation
Journal articles

On the Dirichlet Problem for Second-Order Elliptic Integro-Differential Equations

Abstract : In this article, we consider the analogue of the Dirichlet problem for second-order elliptic integro-differential equations, which consists in imposing the "boundary conditions" in the whole complementary of the domain. We are looking for conditions on the differential and integral parts of the equation in order to ensure that the Dirichlet boundary condition is satisfied in the classical sense or, in other words, in order that the solution agrees with the Dirichlet data on the boundary of the domain. We also provide a general existence result of a continuous viscosity solution of the nonlocal Dirichlet problem by using Perron's method.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Cyril Imbert Connect in order to contact the contributor
Submitted on : Friday, February 15, 2008 - 9:29:29 AM
Last modification on : Tuesday, January 18, 2022 - 3:23:42 PM
Long-term archiving on: : Friday, November 25, 2016 - 8:13:24 PM


Files produced by the author(s)


  • HAL Id : hal-00150151, version 3


Guy Barles, Emmanuel Chasseigne, Cyril Imbert. On the Dirichlet Problem for Second-Order Elliptic Integro-Differential Equations. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (1), pp.213-146. ⟨hal-00150151v3⟩



Record views


Files downloads